# SDR SWAA2025103029059

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 25,129 hours, 13,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 AFT EMERGENCY FLASHLIGHTS NOT TESTING PROPERLY.   RESEATED 2 AFT EMERGENCY FLASHLIGHTS. ALL OPS NORMAL PER SIP.
